RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Yudin, M D

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10

Number of views:
This page:117
Abstract pages:986
Full texts:325
References:18

http://www.mathnet.ru/eng/person34248
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/210922

Publications in Math-Net.Ru
1999
1. M. D. Yudin, “On a generalization of Kolmogorov's formula to sums of dependent vectors”, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, 4,  61–64  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 43:4 (1999), 60–63
1996
2. M. D. Yudin, “On a generalization of the Lévy-Khinchin formula to sums of dependent vectors”, Izv. Vyssh. Uchebn. Zaved. Mat., 1996, 4,  75–80  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 40:4 (1996), 73–78
1993
3. M. D. Yudin, “Complex Poisson distribution in deformation and fracture theory”, Izv. Vyssh. Uchebn. Zaved. Mat., 1993, 6,  62–64  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 37:6 (1993), 59–61
1989
4. M. D. Yudin, “On sharpening conditions for the convergence of distributions of sums of dependent random variables”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 10,  87–89  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 33:10 (1989), 121–123
5. M. D. Yudin, “On the approximation of distributions of sums of $m_n$-dependent variables by distributions in the class $L$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 4,  83–88  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 33:4 (1989), 103–109
1975
6. M. D. Yudin, “Limit laws for sums of weakly dependent variables with finite variance”, Izv. Vyssh. Uchebn. Zaved. Mat., 1975, 5,  113–114  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 19:5 (1975), 92–93
1973
7. M. D. Yudin, “The limit distributions of sums of random variables that satisfy a mixing condition”, Izv. Vyssh. Uchebn. Zaved. Mat., 1973, 3,  112–118  mathnet  mathscinet  zmath
1970
8. M. D. Yudin, “The Poisson distribution of sums of dependent variables”, Izv. Vyssh. Uchebn. Zaved. Mat., 1970, 9,  106–113  mathnet  mathscinet  zmath
1968
9. M. D. Yudin, “The limit distributions of sums of dependent variables”, Izv. Vyssh. Uchebn. Zaved. Mat., 1968, 2,  114–121  mathnet  mathscinet  zmath
1962
10. M. D. Yudin, “A limit theorem for sums of dependent random variables”, Izv. Vyssh. Uchebn. Zaved. Mat., 1962, 1,  172–177  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019